Couldn't find what you looking for?

TRY OUR SEARCH!

Hey everyone. My mom had chronic angina for so many years. She was using a lot of medications before but her doctor changed her therapy yesterday. He gave her Ranexa because he told to her that this medication is way better than other medications she was using before.

She took them today, but she called me to tell me that she is feeling bad and that she is having some headaches and dizziness. Is it possible that those are side – effects because she never used those pills before?

What are its side – effects anyway? Can you tell me anything?  

Loading...

Hi there.

Well it is hard to tell because Ranexa can cause a lot, and I mean A LOT of side – effects. Ranolazine is the active ingredient that Ranexa contains and that is why you will need medical attention if you are using it.

The most common side – effect is dizziness.

Less common side – effects are: bloating, swelling, ringing in the ears, hard breathing, fast and irregular heartbeat or pulse, hair loss, rapid weight gain, tightness in the chest, etc.

You can also have : blood in the urine, blurred vision, chest pain or even the chest discomfort, cold sweats, confusion, depression, dizziness.

Reply

Loading...

 

Hi you two.

Whenever you are taking some medicine, you need to be aware of the side – effects. Ranexa is the medication that is known that it has a lot of side – effects for every patient. My friend has constant ear – ringing problem and she didn’t know that this was caused by Ranexa.

There are some other side – effects as well, for example :

  • You have felling like you might faint, you have slow or fast heartbeats, you are shaking, you urinate less than usual or not at all, you have dry mouth, you have stomach pain, weakness, etc.
Reply

Loading...

Hey there.

I could never imagine that some medicine can cause so many side – effects like Ranexa. Tell me, is there some substitute for this medication, some other that you can suggest me to ask my doctor?

Because it is very obviously that she is having side – effects from this medicine.

She called me today to tell me that her mouth is dry and that she drinks a lot of water. Now I can see that this is a side – effect as well.

Should she stop taking Ranexa on her own responsibility or she should consult her doctor about it?

Tnx!

Reply

Loading...

Look, no one should ever stop taking some medicine on their own responsibility because damage can be worse than side – effects. She needs to consult her doctor, tell him what is going on and how she feels when she is taking Ranexa medicine. Yes, it is very likely that she is having some side – effects from this medicine, but maybe it is something totally different.

Maybe it is that first phase and maybe those side – effects will be over soon.

Of course that there are some other pills that she can use instead of Ranexa, but she needs to talk to her doctor about it!

Reply

Loading...